Skip to content Skip to navigation

Variational Methods and Almost Periodic Solutions of Second Order Functional Differential Equations with Infinite Delay

Commun. Math. Anal.
Volume 9, Number 1 (2010), 15 - 31

Variational Methods and Almost Periodic Solutions of Second Order Functional Differential Equations with Infinite Delay

Price: $20.00

Abstract

By means of variational methods, we study the existence and uniqueness of almost periodic solutions for a class of second order neutral functional differential equations with infinite delay.